# SDR ABXA010862

- Difficulty date: January 15, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR MADE A BINDING NOISE WHEN MOVED FROM FULL OPEN POSITION.  FOUND SNUBBER SUPPORT WEB CRACKED.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED NEW SPLICE AT BOTH ENDS IAW REA D853-41451MR.
